×

zbMATH — the first resource for mathematics

Calcul symbolique et propagation des singularites pour les équations aux dérivées partielles non linéaires. (Symbolic calculus and propagation of singularities for nonlinear partial differential equations). (French) Zbl 0495.35024

MSC:
35S50 Paradifferential operators as generalizations of partial differential operators in context of PDEs
35A20 Analyticity in context of PDEs
35S05 Pseudodifferential operators as generalizations of partial differential operators
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. M. BONY , Localisation et propagation des singularités pour les équations non linéaires (Actes Journées E.D.P., Saint-Jean-de-Monts, 1978 ).
[2] R. COIFMAN et Y. MEYER , Au-delà des opérateurs pseudo-différentiels (Astérisque, vol. 57, 1978 ). MR 81b:47061 | Zbl 0483.35082 · Zbl 0483.35082
[3] A. CORDOBA et C. FEFFERMAN , Wave Packets and Fourier Integral Operators (Comm. P.D.E., 1978 ). MR 80a:35117 | Zbl 0389.35046 · Zbl 0389.35046 · doi:10.1080/03605307808820083
[4] L. HORMANDER , On the Existence and the Regularity of Solutions of Linear Pseudo-Differential Equations (L’enseignement Math., vol. 17, 1971 , p. 99-163). MR 48 #9458 | Zbl 0224.35084 · Zbl 0224.35084
[5] B. LASCAR , Singularités des solutions d’équations aux dérivées partielles non linéaires (C.R. Acad. Sc, Paris, t. 287, série A, 1978 , p. 527-529). MR 80b:35101 | Zbl 0387.35018 · Zbl 0387.35018
[6] G. LORENTZ , Approximation of Functions , Elsevier, 1965 . · Zbl 0134.28301
[7] J. RAUCH , Singularities of Solutions to Semilinear wave Equations (J. Math. Pures et appl., 1979 ). MR 83c:35078 | Zbl 0388.35045 · Zbl 0388.35045
[8] J. RAUCH et M. REED , Propagation of Singularities for Semilinear Hyperbolic Equations in one Space Variable (Annals Math., 111, 1980 , p. 531-552). MR 81h:35028 | Zbl 0432.35055 · Zbl 0432.35055 · doi:10.2307/1971108
[9] Y. MEYER , Régularité des solutions des équations aux dérivées partielles non linéaires (Séminaire Bourbaki, 1979 / 1980 , n^\circ 560). Numdam | Zbl 0462.35012 · Zbl 0462.35012 · numdam:SB_1979-1980__22__293_0 · eudml:109961
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.